# SDR DALA2015062103887

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER OF AFT PRESSURE BULKHEAD AT 12HRS POSITION.  STIFFENER WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4 AND 51-10-3 PAR 21 AND 14 AND DWG 9915562, REV "P". DIMENTION CRACK IS 0.750".
